# SDR FDEA201001290290

- Difficulty date: January 29, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 42,631 hours, 27,705 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65208353
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED STA 1070, RBL 5 TO RBL 10. CUT OUT DAMAGED AREA, FABRICATED 2 FILLERS, 2 REPAIR ANGLES AND  INSTALLED IAW SRM 53-10-8, 51-10-2 AND 51-30-2.
